# SDR YENA2018091190334

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 55,712 hours, 19,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 7034
- Condition: Failed
- Location: Cabin
- Part time: 55,708 hours, 19,845 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 405, BOS-LGB. DURING EMERG LIGHT TEST LT OVWNG EPSU FAILS. REMOVED AND REPLACED FIN 11WL EPSU AS PER AMM 33-51-38. OPS CKS NORMAL.
